# SDR COMA2010020150030

- Difficulty date: January 30, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N811CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7380
- Aircraft time: 23,806 hours, 20,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R5341260
- Condition: Cracked
- Location: Fuselage
- Part time: 23,806 hours, 20,164 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.00 RBL 18.00 CRACKED  AT CAP ANGLE BEND RADIUS.  REPAIRED FS 559 CAP ANGLE AT RBL 18.00 IAW REO 601R-53-41-260 REV D AND DEVIATION 601R-53-41-609 REV B.
